Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jimjoonya

Am I expecting too much?

Recommended Posts

Been on the Tane for 4 months now. My skin was never really bad, but persistent as hell. 4 or 5 cysts on my face at any given time. Now I get 1 or 2 a week. Usually small hard cysts, smaller than they used to be, so my skin has definitely gotten better, but I thought it was supposed to clear up completely? am I expecting too much from this shit?

I take 40 twice a day and I am doing that regimen. But....I'm still getting zits What the fuck?!?!? I'm frusturated as all hell.

Share this post


Link to post
Share on other sites

For a lot of people it takes at least the entire 5-6 month course to be completely clear, sometimes even a little longer. The Accutane will stay in your system for approx 30 days after you stop taking it, and you should comtinue to clear during that time. If you say your skin is better than it used to be, but not perfectly clear yet, then it sounds like you are right on track. I wouldnt worry. Just try to stay positive. :)

Share this post


Link to post
Share on other sites

Hi jim..

Don't be stress out ok..

Sometimes this Accutane really getting on my nerve as well..

Keep asking WHEN WILL I BE CLEAR..

Ge... :wacko:

Be strong and keep your chin up

Have a great day and don't be stress.. you are wonderfullll.. :wub:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×